English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The category MF in the semistable case

MPS-Authors
/persons/resource/persons235218

Faltings,  Gerd
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.1070/IM8490
(Publisher version)

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Faltings, G. (2016). The category MF in the semistable case. Izvestiya. Mathematics, 80(5), 849-868. doi:10.1070/IM8490.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E3A-D
Abstract
There is no abstract available